# SDR QR9R2024080900002

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723549730
- Aircraft time: 3,767 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297204
- Part serial: 42836
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 AUTOPILOT FAILED ON RUN-UP AND WOULD NOT RESET. REMOVED AND REPLACED #2 AUTOPILOT MODULE IAW AMM 22-10-00, 4-1. TEST FLIGHT C/W, NO FAULTS NOTED.
